# SDR WX0A2025090232554

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 53,097 hours, 39,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EPSU BAT CAP CHECK / REPLACED EPSU BATTERY AT FIN 13WL IAW AMM'S 33-51-38-000-002-A AND 33-51-38-400-002-A. REPLACED EPSU UNIT AT FIN 10WL  IAW AMM'S 33-51-38-000-001-A AND 33-51-38-400-001-A"
